# SDR KCSA071452

- Difficulty date: October 8, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- Aircraft time: 69,215 hours, 18,173 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Bs 2460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU PNEUMATIC DUCT SUPPORT CLAMP IS CHAFING ON STA 2460 BULKHEAD INNER CHORD AT LBL 44.
